MathSciNet Relay Station
MathSciNet bibliographic data
MR1915093 20E06 (20F05 57M07)
Howie, James A proof of the Scott-Wiegold conjecture on free products of cyclic groups. J. Pure Appl. Algebra 173 (2002), no. 2, 167–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement